MathSciNet Relay Station
MathSciNet bibliographic data
MR535080 68C25 (05A99 60F05)
Deken, Joseph G. Some limit results for longest common subsequences. Discrete Math. 26 (1979), no. 1, 17–31.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement